I have been miserable for about a year and a half. It started as syncope, fainting, sometimes upto 3 times a day. They found that it was somehow caused by tachycardia but do not know what causes that. After being put on Toprol the syncope decreased but during their test to find the cause of syncope they found two liver masses. They are afraid to do a biopsy because of the position of the masses, they are directly under my rib. They took me off of my high estrogen hormones hoping that was the cause of the masses but they have continued to grow. I now have debilitating pain in my upper right abdomen and sometimes get really bad joint pain all over. I also get skin sensitivity as if I have the flu. The sensitivity is really bad at the site of my liver. The muscles in my hands sometimes are so weak that i frequently drop things and I trip often because i feel i cant pick my left foot up. I also get very dizzy and nauseous and still have syncope episodes every now and then. I have been sent from doctor to doctor for second, third, and forth opinions. They are afraid to do anything for risk of bleeding but I cannot live in this condition anymore. I am completely miserable and am dying to know what is wrong with me! If anyone has any idea or knows of anyone that can help please let me know! Thank you for your time and consideration!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?